# SDR CA010703003

- Difficulty date: June 11, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 50,944 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,900 hours, 51,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN FUSELAGE SKIN LEFT SIDE, BETWEEN FUSELAGE STATIONS 747 AND 767, STRINGER 17L. REPAIR AS PER SRM 53-30-3, TABLE 1, METHOD 1, PAGES 87,88,88A.
